# SDR ASOA200801718

- Difficulty date: December 16, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 12,742 hours, 11,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484 FLOOR SUPPORT INTERCOSTAL CLIP CRACKED .1" LONG AT LBL 27.  REMOVED AND REPLACED LT FS 484, LBL 27 FLOOR SUPPORT INTERCOSTAL CLIP WITH NEW PART IAW CRJ 200 SRM 51-23-00, 51-40-11, 51-42-06, 51-42-21 AND 51-21-16.
